Alert archive / Oklahoma / Tornado Warnings in 2025
Tornado Warning 151, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Jun 7, 2025, 1:30 AM CDT for Alfalfa County, Grant County, Oklahoma. It was in force for 30 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2025, 1:30 AM CDT (06:30 UTC)
- Expired
- Jun 7, 2025, 2:00 AM CDT
- In force
- 30 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Alfalfa County, OK, Grant County, OK
The radar
The Vance AFB radar (KVNX), 3 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 1:54 AM CDT | TSTM WND GST 63 | 3 E Pond Creek, OK | |
| Jun 7, 1:58 AM CDT | TSTM WND GST 70 | Pond Creek, OK | Power is out. |
| Jun 7, 2:05 AM CDT | TSTM WND GST 61 | 1 Ssw Medford, OK | Mesonet station MEDF Medford. |
| Jun 7, 2:10 AM CDT | TSTM WND GST 77 | 1 Ssw Medford, OK | Mesonet station MEDF Medford. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 10:08 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2518 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1006 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 8.2
The text
As transmitted.
106
WFUS54 KOUN 070630
TOROUN
OKC003-053-070700-
/O.NEW.KOUN.TO.W.0151.250607T0630Z-250607T0700Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
130 AM CDT Sat Jun 7 2025
The National Weather Service in Norman has issued a
* Tornado Warning for...
East central Alfalfa County in northwestern Oklahoma...
Southwestern Grant County in northern Oklahoma...
* Until 200 AM CDT.
* At 130 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Great Salt Plains Lake, moving east at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Medford, Pond Creek, Nash, Jefferson, and Great Salt Plains Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3669 9835 3683 9830 3681 9770 3663 9776
TIME...MOT...LOC 0630Z 275DEG 46KT 3673 9826
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
WareWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jun 7, 12:57 AM CDT, 33 minutes earlier. Its key messages:
- Updated at 1251 AM CDT Sat Jun 7 2025
- Episodic rounds of showers and thunderstorms will continue this weekend. Severe weather is expected.
- Heavy rainfall and localized flooding will be possible this morning. A Flood Watch is in effect until 12 PM Saturday.
Area forecast discussion, Jun 7, 12:57 AM CDT, 33 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1257 AM CDT Sat Jun 7 2025
...New NEAR TERM, SHORT TERM, LONG TERM...
.KEY MESSAGES...
Updated at 1251 AM CDT Sat Jun 7 2025
- Episodic rounds of showers and thunderstorms will continue this
weekend. Severe weather is expected.
- Heavy rainfall and localized flooding will be possible this
morning. A Flood Watch is in effect until 12 PM Saturday.
&&
.NEAR TERM...
(Today and tonight)
Issued at 1251 AM CDT Sat Jun 7 2025
A gradual weakening of a east-west oriented line of storms near and
south of I-40 is expected to occur this morning. By mid/late morning
most of the area is expected to be rain-free as most of the storms
dissipate or shift east of the area. Additional convection may occur
this afternoon along a weak surface front or affective outflow
boundary from the morning storms across southern Oklahoma southward
into north Texas. Instability and deep-layer shear will again be
sufficient for severe storms, along with some heavy rainfall. Flood
Watch continues through midday today. This activity will be slow to
shift south overnight and may linger into Sunday morning. Much of
the remainder of the area looks to remain dry Saturday afternoon and
evening.
&&
.SHORT TERM...
(Sunday through Monday night)
Issued at 1251 AM CDT Sat Jun 7 2025
Daytime hours on Sunday should remain dry and very warm as front
lifts north through the area toward the Kansas border. This along
with a southward approaching cold front and associated upslope flow
will result in another complex of storms developing across the
higher terrain of southwest Kansas into the Oklahoma and Texas
panhandles Sunday afternoon. This complex will then propagate
southeast across the area Sunday afternoon and evening with hail,
damaging winds and very heavy rainfall.
Again expect a lull in the precip Monday in the wake of overnight
complex. Some afternoon and evening storms are possible late Monday
into Monday night across the Red River valley.
&&
.LONG TERM...
(Tuesday through Friday)
Issued at 1251 AM CDT Sat Jun 7 2025
As we go into Tuesday a bit of a split flow over the western part of
the conus with southern stream system moving through the southern
Rockies out into Texas bringing additional rain chances to mainly
southern OK and north TX. This system will then become closed off and
slowly lift north and northeast Wednesday into Thursday with more
widespread rain chances.
&&
.AVIATION...
(06Z TAFS)
Issued at 1213 AM CDT Sat Jun 7 2025
Scattered to numerous severe thunderstorms will continue overnight,
including severe hazards. A more defined storm complex is
approaching northwest Oklahoma and will surge southeastward through
northern and central Oklahoma toward morning. Outside of convection,
mainly VFR conditions with light winds are expected, though some
brief MVFR ceilings will be possible.
Day
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 86 67 90 65 / 70 10 20 60
Hobart OK 89 68 92 64 / 30 10 40 80
Wichita Falls TX 93 73 94 66 / 10 10 30 80
Gage OK 85 62 86 59 / 20 0 40 50
Ponca City OK 85 64 89 62 / 40 0 10 40
Durant OK 92 71 91 68 / 30 50 20 80
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this afternoon for OKZ004>032-039>043-
046>048.
High Wind Warning until 3 AM CDT early this morning for
OKZ037>039-044-045.
TX...High Wind Warning until 3 AM CDT early this morning for
TXZ084>090.
&&
NEAR TERM...30
SHORT TERM...30
LONG TERM....30
AVIATION...14In the hours before
Local storm report, Jun 7, 12:57 AM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1257 AM CDT Sat Jun 7 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM Tstm Wnd Dmg Fort Supply 36.57N 99.57W
06/07/2025 Woodward OK Broadcast Media
Tree downed. Individual trapped in tent.
Time estimated by radar.
&&
MADLocal storm report, Jun 7, 12:59 AM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1259 AM CDT Sat Jun 7 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 AM Non-Tstm Wnd Gst 1 NE Sheppard Afb 33.98N 98.50W
06/07/2025 M71 MPH Wichita TX ASOS
ASOS station KSPS Wichita Falls.
&&
MADLocal storm report, Jun 7, 1:00 AM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
100 AM CDT Sat Jun 7 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM Tstm Wnd Gst 3 SSW Freedom 36.73N 99.14W
06/07/2025 M62 MPH Woodward OK Mesonet
Mesonet station FREE Freedom.
&&
MADSpecial weather statement, Jun 7, 1:17 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Norman OK
117 AM CDT Sat Jun 7 2025
OKZ009-014-070645-
Roger Mills OK-Ellis OK-
117 AM CDT Sat Jun 7 2025
...A strong thunderstorm will impact portions of southwestern Ellis
and northwestern Roger Mills Counties through 145 AM CDT...
At 117 AM CDT, Doppler radar was tracking a strong thunderstorm over
Higgins Texas, moving east-northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Arnett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3621 10000 3613 9960 3588 9971 3599 10000
TIME...MOT...LOC 0617Z 289DEG 26KT 3612 10003
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
..speg.Local storm report, Jun 7, 1:20 AM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
120 AM CDT Sat Jun 7 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM Tstm Wnd Gst 2 S Alva 36.77N 98.67W
06/07/2025 M64 MPH Woods OK AWOS
&&
MADLocal storm report, Jun 7, 1:22 AM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
122 AM CDT Sat Jun 7 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM Tstm Wnd Gst 13 NNE Camp Houston 36.99N 99.01W
06/07/2025 M69 MPH Woods OK Mesonet
Mesonet station MAYR May Ranch.
&&
MADThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:17 PM CDT | Special Weather Statement | OUN | Harmon | 28 min |
| Jun 6, 8:26 PM CDT | River Flood Advisory | OUN | Pottawatomie, Seminole | 18 hr |
| Jun 6, 8:27 PM CDT | River Flood Advisory | OUN | Woodward | 41 hr |
| Jun 6, 8:44 PM CDT | Special Weather Statement | OUN | Beckham, Greer, Harmon, Jackson | 31 min |
| Jun 6, 8:47 PM CDT | River Flood Warning | OUN | Kingfisher, Logan | 17 hr |
| Jun 6, 8:55 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Kiowa | 50 min |
| Jun 6, 9:10 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 32 min |
| Jun 6, 9:38 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Greer, Roger Mills, Washita | 52 min |
| Jun 6, 9:44 PM CDT | Special Weather Statement | OUN | Kiowa | 31 min |
| Jun 6, 10:14 PM CDT | Special Weather Statement | OUN | Kiowa | 31 min |
| Jun 6, 10:19 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 41 min |
| Jun 6, 10:31 PM CDT | Special Weather Statement | OUN | Caddo | 29 min |
| Jun 6, 10:40 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Grady | 50 min |
| Jun 6, 10:43 PM CDT | High Wind Warning | OUN | Comanche, Cotton, Jackson, Kiowa, Tillman | 77 min |
| Jun 6, 10:59 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 46 min |
| Jun 6, 11:16 PM CDT | Tornado Warning | OUN | Caddo, Canadian, Grady | 44 min |
| Jun 6, 11:24 PM CDT | Tornado Warning | OUN | Beckham, Roger Mills | 51 min |
| Jun 6, 11:44 PM CDT | Tornado Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 20 min |
| Jun 6, 11:53 PM CDT | River Flood Warning | OUN | Grant, Kay | 9 hr |
| Jun 7, 12:00 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 45 min |
| Jun 7, 12:02 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 26 min |
| Jun 7, 12:02 AM CDT | Tornado Warning | OUN | Beckham, Roger Mills, Washita | 43 min |
| Jun 7, 12:11 AM CDT | High Wind Warning | OUN | Comanche, Cotton, Jefferson, Stephens, Tillman | 3 hr |
| Jun 7, 12:12 AM CDT | Areal Flood Advisory | OUN | Canadian, Oklahoma | 3 hr |
| Jun 7, 12:25 AM CDT | Tornado Warning | OUN | Logan | 9 min |
| Jun 7, 12:36 AM CDT | Special Weather Statement | OUN | Noble | 24 min |
| Jun 7, 12:40 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Kiowa, Washita | 31 min |
| Jun 7, 12:42 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Ellis, Harper, Major, Woods, Woodward | 48 min |
| Jun 7, 12:58 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble, Payne | 47 min |
| Jun 7, 1:10 AM CDT | Tornado Warning | OUN | Alfalfa, Woods | 35 min |
| Jun 7, 1:12 AM CDT | Areal Flood Advisory | OUN | Logan, Noble, Payne | 3 hr |
| Jun 7, 1:17 AM CDT | Special Weather Statement | OUN | Ellis | 28 min |
| Jun 7, 1:20 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Kingfisher, Major | 40 min |
| Jun 7, 1:25 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 50 min |
| Jun 7, 1:34 AM CDT | Tornado Warning | OUN | Alfalfa, Garfield, Grant | 26 min |
| Jun 7, 1:40 AM CDT | Tornado Warning | OUN | Alfalfa, Grant | 35 min |
| Jun 7, 1:50 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Ellis, Roger Mills | 40 min |
| Jun 7, 1:53 AM CDT | Tornado Warning | OUN | Garfield, Grant, Kay, Noble | 19 min |
| Jun 7, 1:57 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 48 min |
| Jun 7, 1:59 AM CDT | Tornado Warning | OUN | Grant, Kay | 14 min |
| Jun 7, 2:04 AM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 26 min |
| Jun 7, 2:12 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 33 min |
| Jun 7, 2:19 AM CDT | Areal Flood Advisory | OUN | Kay | 3 hr |
| Jun 7, 2:32 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Blaine, Caddo, Custer, Dewey, Greer and 3 more | 43 min |
| Jun 7, 2:44 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 16 min |
| Jun 7, 2:47 AM CDT | Special Weather Statement | OUN | Logan, Payne | 28 min |
| Jun 7, 2:50 AM CDT | Areal Flood Advisory | OUN | Beckham, Roger Mills, Washita | 3 hr |
| Jun 7, 3:04 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 26 min |
| Jun 7, 3:13 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Grady, Kiowa, Washita | 47 min |
| Jun 7, 3:15 AM CDT | Special Weather Statement | OUN | Lincoln, Oklahoma, Payne | 45 min |
| Jun 7, 3:23 AM CDT | River Flood Warning | OUN | Logan | 11 hr |
| Jun 7, 3:23 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 37 min |
| Jun 7, 3:27 AM CDT | River Flood Advisory | OUN | Logan, Payne | 17 hr |
| Jun 7, 3:55 AM CDT | Special Weather Statement | OUN | Canadian, Oklahoma | 35 min |
| Jun 7, 4:18 AM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Grady | 3 hr |
| Jun 7, 4:21 AM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma | 24 min |
| Jun 7, 4:40 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Oklahoma | 3 hr |
| Jun 7, 4:42 AM CDT | Special Weather Statement | OUN | Lincoln, Pottawatomie, Seminole | 33 min |
| Jun 7, 5:10 AM CDT | Areal Flood Advisory | OUN | Beckham, Custer, Roger Mills, Washita | 3 hr |
| Jun 7, 5:15 AM CDT | Special Weather Statement | OUN | Hughes, Seminole | 45 min |
| Jun 7, 5:47 AM CDT | Flash Flood Warning | OUN | Beckham, Custer, Roger Mills, Washita | 3 hr |
| Jun 7, 9:06 AM CDT | River Flood Advisory | OUN | Grant, Kay | 26 hr |
| Jun 7, 9:23 AM CDT | Areal Flood Advisory | OUN | Beckham, Custer, Roger Mills, Washita | 3 hr |
| Jun 7, 1:53 PM CDT | River Flood Advisory | OUN | Logan | 21 hr |
| Jun 7, 1:56 PM CDT | River Flood Advisory | OUN | Kingfisher, Logan | 55 hr |
| Jun 7, 2:04 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 7 hr |
Nearby
Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.